# SDR AU970490

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustor
- Condition: Holed
- Location: Nr 1 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE NO9 COMBUSTION CAN BURNT THROUGH AT FUEL NOZZLE NUTFACE. FOUND DURING BOROSCOPE INSPECTION. INVESTIGATION FOUND THAT THE PROBLEM WAS CAUSED BY DISCREPANCIES IN THE OVERHAUL OF THE FUEL NOZZLE ASSEMBLIES. PERSONNEL/MAINTENANCE ERROR.
